MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 Clip; Hemostatic Metal Clip For The Gi Tract
Model Number M00521230
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Difficult to Open or Close (2921); Human-Device Interface Problem (2949); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Resolution 360 Clip
Common Device Name
Hemostatic Metal Clip For The Gi Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50379217
Report Number3005099803-2026-03440
Device Sequence Number5637578
Product Code PKL
UDI-Device Identifier08714729875628
UDI-Public(01)08714729875628(17)281110(10)37933082
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521230
Device Catalogue NumberM00521230
Device Lot Number0037933082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown